# SDR DALA2024101110007

- Difficulty date: October 9, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 100,257 hours, 25,820 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Fod
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6802 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED FOD FROM DOOR GIRT BAR AND HOLDER. DOOR OPS NML IAW B757 AMM 52-11. (6360054)
